# SDR CA000328005

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech D95A
- Aircraft time: 20,272 hours
- Engine: Lyc IO360B1B
- System (JASC): 7430 · Ignition Switching
- Part: Pin
- Part number: 103572501
- Condition: Missing
- Location: Mag Switch
- Component: Mag Switch, 103572501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT MAGNETO SWITCH WAS FOUND WITH THE KNOB AND ACTUATOR SEPARATED FROM THE SWITCH.  IT APPEARS THE INTERFERENCE FIT PIN INSIDE THE SWITCH THAT HOLDS THE ACTUATOR IN PLACE WAS MISSING.  NO EVIDENCE OF THE MISSING PIN WAS FOUND INSIDE THE SWITCH.
